# SDR A6WA200640115

- Difficulty date: March 26, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N7920
- Make and model: Beech D-45
- Aircraft serial: BG63
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil System
- Condition: Warning Light
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

5 MINUTES PRIOR TO APPROACH, LT ENGINE OIL PRESSURE LOW WARNING MSG. C/W QRH ACCOMPLISHED ENGINE SHUTDOWN 3-4 MINUTES AFTER RECEIVING WARNING MESSAGE.    (K)  FOUND BORESCOPE PLUG O-RING CUT CAUSING OIL LEAK.  REMOVED AND REPLACED OIL PLUG RING IAW EMM 72.  LEAK CHECK GOOD, ADDED 3 PT TO ENGINE NR 1.  (M)
